| Model Number |
PXCAT0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, the haptic was not tucked and was leading the lens when the doctor went to put it in the eye.She did not want to use it because the haptic was leading.There was patient contact and the procedure was completed on the same day.Additional information has been requested.
Additional Manufacturer Narrative
Upon further review of the reported information, following submission of the initial report, this event haptic was not tucked and was leading the lens does not meet criteria for reporting as a malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).